# SDR UIEA2018102202311

- Difficulty date: October 22, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,737 hours, 16,381 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 1 STATUS MESSAGE APPEARS AFTER AC TRANSFER DURING ENGINE START. ACCOMPLISHED CABIN CONTROLLER BITE PER FIM 21-31-809, FAULTED SELECTOR, NO FAULT INDICATED WHEN SELECTED VERIFY. FAULT CLEARED. TRANSFERED POWER SEVERAL TIMES 24-22-00 NO FAULTS NOTED.
